# SDR TSAA0057111

- Difficulty date: March 30, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 655070636
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED NR 2 ENGINE FORWARD OUTBOARD MOUNT BUSHING AND LUG ASSY WORN DURING NR 2 ENGINE TIME CHANGE.  FABRICATED OVERSIZE BUSHING AND REAMED LUG ASSY IAW ECO 2129.  AIRCRAFT RETURNED TO SERVICE.  (M)
